# SDR DXTA2021120652980

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 1,648 hours, 1,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN CABIN EXIT LIGHTS ALL REMAIN ON AFTER SHUTDOWN. // SIGNOFF // RESET COCKPIT INERTIA SWITCH IAW CE-680AMM 33-50-11 OPS CHECKS GOOD.
